×

zbMATH — the first resource for mathematics

Found 394 Documents (Results 1–100)

100
MathJax
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS) (ISBN 978-1-60133-023-9). AIMS Series on Applied Mathematics 10, 369-376 (2020).
MSC:  35L65 65M08
PDF BibTeX XML Cite
Hallin, Marc (ed.) et al., Time series in high dimensions. The general dynamic factor model. Hackensack, NJ: World Scientific (ISBN 978-981-327-800-4/hbk). 229-306 (2020).
MSC:  62
PDF BibTeX XML Cite
Hallin, Marc (ed.) et al., Time series in high dimensions. The general dynamic factor model. Hackensack, NJ: World Scientific (ISBN 978-981-327-800-4/hbk). 185-228 (2020).
MSC:  62
PDF BibTeX XML Cite
PDF BibTeX XML Cite
Full Text: DOI
Memoirs of the American Mathematical Society 1261. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3683-4/pbk; 978-1-4704-5414-2/ebook). v, 133 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI
Bertail, Patrice (ed.) et al., Nonparametric statistics. 3rd ISNPS, Avignon, France, June 2016. Seleced papers of the 3rd conference of the International Society for Nonparametric Statistics (ISNPS), Avignon, France, June 11–16, 2016. Cham: Springer. Springer Proc. Math. Stat. 250, 311-322 (2018).
MSC:  62M10 62G07 62M15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification